JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABLE INDEX PAIRS FOR DISPERSIVE DYNAMICAL SYSTEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABLE INDEX PAIRS FOR DISPERSIVE DYNAMICAL SYSTEMS
Goo, Yoon-Hoe; Park, Jong-Suh;
  PDF(new window)
 Abstract
We construct the index pairs of an isolated neighborhood for a dispersive dynamical system and investigate the existence of an index pair which is stable under small perturbations of the dispersive dynamical systems.
 Keywords
index pair;dispersive dynamical systems;I-solution;isolating neighborhood;
 Language
English
 Cited by
 References
1.
R. Churchill, Isolated invariant sets in compact metric spaces, J. Differential Equations 12 (1972), 330-352. crossref(new window)

2.
C. C. Conley, Isolated Invariant Sets and the Morse Index, CBMS Regional Conf. Ser. Math. No. 38, Amer. Math. Soc., Providence RI, 1978.

3.
E. N. Dancer, Perturbation of zeros in the presence of symmetries, J. Austral. Math. Soc. Ser. A 36 (1984), no. 1, 106-125. crossref(new window)

4.
E. N. Dancer, Degenerate critical points, homotopy indices and Morse inequalities, J. Reine Angew. Math. 350 (1984), 1-22.

5.
A. Dold, Fixed point index and fixed point theorem for Euclidean neighborhood retracts, Topology 4 (1965), 1-8. crossref(new window)

6.
T. Kaczynski and M. Morzec, Conley index for discrete multi-valued dynamical systems, Topology Appl. 65 (1995), no. 1, 83-96. crossref(new window)

7.
T. Kaczynski and M. Morzec, Stable index pairs for discrete dynamical systems, Canad. Math. Bull. 40 (1997), no. 4, 448-455. crossref(new window)

8.
P. E. Kloeden, Asymptotic invariance and limit sets of general control systems, J. Differential Equations 19 (1975), no. 1, 91-105. crossref(new window)

9.
H. L. Kurland, The Morse index of an isolated invariant set is a connected simple system, J. Differential Equations 42 (1981), no. 2, 234-259. crossref(new window)

10.
D. Li, On dynamical stability in general dynamical systems, J. Math. Anal. Appl. 263 (2001), no. 2, 455-478. crossref(new window)

11.
J. T. Montgomery, Cohomology of isolated invariant sets under perturbation, J. Differential Equations 13 (1973), 257-299. crossref(new window)

12.
E. Roxin, Stability in general control systems, J. Differential Equations 1 (1965), 115-150. crossref(new window)

13.
K. Rybakowski, On the homotopy index for infinite dimensional semiflows, Trans. Amer. Math. Soc. 269 (1982), no. 2, 351-382. crossref(new window)

14.
K. S. Sibirsky, Introduction to Topological Dynamics, Noordhoff International Publishing, Leiden, 1975.

15.
H. Siegberg and G. Skordev, Fixed point index and chain approximations, Pacific J. Math. 102 (1982), no. 2, 455-486. crossref(new window)